Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Forehead ache, dizziness, lethargic, throat infection. Taken panadol. Suggestions?

i am having serious forehead aches. i visited an ENT doctor 3 days ago. he prescribed the following medicines: zinnat, panadol and clarinse , claiming that i have a throat acute infection. i feel that my forehead is like frozen. sometimes i feel like fainting . i feel lethargic. i feel like being hot but i don t have fever. i have been on antibiotics for 3 days now, but i do not feel better. headaches are persisting. i did some jogging and i had nice hot shower yesterday, and i felt better. could you please help me.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through your query regarding Headache, Dizziness, throat infection, and not responding to medicine but you feel better after taking shower.
Considering these facts I would like to say that you are having upper respiratory tract infection involving your sinuses also. You got relief by hot shower indicates that steam of hot water shower in your bathroom had act like steam inhalation.
I hope you will now clear about role of hot shower bath in your illness.

With Regards.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor